Jump to content
CrazyBoards.org

Without WB for 3 Days


Recommended Posts

my #$%#$%# pdoc can't get his act together and claims he gave me my vouchers for my free lamictal and WB, even though he HAS NOT. so i ran out of WB (i have lamictal samples) and didn't have any for 3 days.

i finally got some samples from my pdoc to last until my next appointment.

was it super bad not taking my WB for a few days? did it crash my brain chemistry or something? i think it was responsible for the Headache From Hell i was experiencing...anyone else get that from stopping WB?

Link to comment
Share on other sites

I would just get a little fatigued when stopping Wellbutrin cold turkey.

This contrasts to stopping Cymbalta, which gives me dizziness, the zaps, vivid dreams, drenching night sweats, and complete cognitive confusion... and that's only the first day! It took another day or two for the depression to come back, and about another second or two after that for me to pop another Cymbalta pill.

Link to comment
Share on other sites

I never had any problems stopping WB. The hardest part if you stop for too long is when you go back on it again and you get all those start up side effects all over again.

3 days without WB is fine I think.

Link to comment
Share on other sites

I never had any problems stopping WB. The hardest part if you stop for too long is when you go back on it again and you get all those start up side effects all over again.

3 days without WB is fine I think.

ITA-- it's the same with me. I'm sure it's better if you never miss a dose but you're on 300mg IIRC? I've never had any problems with missing a few days but it's only happened about 2x over a year. It might be tougher up at a higer dosage (I'm on 450mg now) but I wouldn't worry too much about it, it should be fine!

meg

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...